Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 134673, 9 pages
http://dx.doi.org/10.1155/2014/134673
Research Article

On a New Three-Step Class of Methods and Its Acceleration for Nonlinear Equations

1Department of Mathematics, Islamic Azad University, Hamedan Branch, Hamedan, Iran
2Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
3Department of Mathematics and Applied Mathematics, School of Mathematical and Natural Sciences, University of Venda, Thohoyandou 0950, South Africa

Received 20 July 2014; Accepted 16 August 2014; Published 3 September 2014

Academic Editor: Hassan Saberi Nik

Copyright © 2014 T. Lotfi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, New York, NY, USA, 1964. View at MathSciNet
  2. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. S. Artidiello, A. Cordero, J. R. Torregrosa, and M. P. Vassileva, “Optimal high-order methods for solving nonlinear equations,” Journal of Applied Mathematics, vol. 2014, Article ID 591638, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. Ignatova, N. Kyurkchiev, and A. Iliev, “Multipoint algorithms arising from optimal in the sense of Kung-Traub iterative procedures for numerical solution of nonlinear equations,” General Mathematics Notes, vol. 6, pp. 45–79, 2011. View at Google Scholar
  5. N. Kyurkchiev and A. Iliev, “On some multipoint methods arising from optimal in the sense of Kung-Traub algorithms,” Biomath, vol. 2, no. 1, pp. 1–7, 2013. View at Google Scholar
  6. X. Wang and T. Zhang, “A new family of Newton-type iterative methods with and without memory for solving nonlinear equations,” Calcolo, vol. 51, no. 1, pp. 1–15, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Herzberger, “Über Matrixdarstellungen für Iterationverfahren bei nichtlinearen Gleichungen,” Computing, vol. 12, no. 3, pp. 215–222, 1974. View at Google Scholar · View at MathSciNet
  8. X. Wang, J. Džunić, and T. Zhang, “On an efficient family of derivative free three-point methods for solving nonlinear equations,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1749–1760, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Lotfi and E. Tavakoli, “On a new efficient Steffensen-like iterative class by applying a suitable self-accelerator parameter,” The Scientific World Journal, vol. 2014, Article ID 769758, 9 pages, 2014. View at Publisher · View at Google Scholar
  10. Q. Zheng, J. Li, and F. Huang, “An optimal Steffensen-type family for solving nonlinear equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9592–9597, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus